TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Some numerical methods for solving fractional partial difference equations in the discrete domain 

* , ,

* Corresponding author · click or hover a name for details

pp. 737–743Vol. 27Issue 4June 2024DOI: 10.47974/JIM-1763XML
Received:
11 Oct 2023
Published Online:
31 May 2024
Article type:
Research Article
Language:
EN
Article no.:
JIM-1763
Pages:
737–743

Abstract

This paper proposes a method for solving fractional partial difference equations using discrete Sumudu transformation. Some properties of discrete Sumudu transformation were used. The applications of the test examples for the initial value problems of fractional partial difference equations were tested using two methods: the successive approximation method. The second, homotopy perturbation, was proven efficient with the proposed method.

Keywords

Subject Classifications

35R1135R10

References

[1] Agarwal, R. P. Difference equations and inequalities: Theory,   methods, and applications. CRC Press (2000).
[2] Agarwal, R. P., and Wong, P. J. Advanced topics in difference equations. (Vol. 404). Springer Science and Business Media (2013).
[3] Anastassiou, G. A., and Anastassiou, G. A. About discrete fractional calculus with inequalities. Intelligent mathematics: Computational  analysis, 575-585 (2011).
[4] Aswhad, A. A., and Yassein, S. M. Sumudu Iterative Method for solving Nonlinear Partial Differential Equations. Ibn AL- Haitham     Journal for Pure and Applied Sciences, 34(2), 23-32 (2021).‏
[5] Bohner, M., & Guseinov, G. S. The h-Laplace and q- Laplace transforms. Journal of Mathematical Analysis and Applications, 365(1), 75-92 (2010).‏ 
[6] Goodrich, C., & Peterson, A. C. Discrete fractional (2015).
[7] Jarad, F., Bayram, K., Abdeljawad, T., & Baleanu, D. On the  discrete Sumudu transform (2012).
[8] Kelley, W. G., & Peterson, A. C. Difference equations: an introduction with applications. Academic press (2001).‏
[9] Li, W. N., & Sheng, W. Forced oscillation for solutions of boundary value problems of fractional partial difference equations. Advances in Difference Equations, 2016(1), 1-12 (2016).
[10] Lizama, C. The Poisson distribution, abstract fractional difference equations, and stability. Proceedings of the American Mathematical Society, 145(9), 3809-3827 (2017).‏
[11] Özpinar, F., & Belgacem, F. B. M. The discrete homotopy perturbation Sumudu transform method for solving partial difference equations. Discrete & Continuous Dynamical Systems- S, 12(3), 615 (2019).‏
[12] Sengul, S. Discrete fractional calculus and its applications to tumor growth (2010).‏‏
[13] Abbood, Mohaimen M. , Ebrahim, Hassan H., Al-Fayadh, Ali & Obaid, Ahmed J. Measure defined on Γ–algebra and some of their generalizations, Journal of Interdisciplinary Mathematics, 1-7, DOI: 10.47974/JIM-1502. 
[14] Sharma, S., & Obaid, A. J. Mathematical modelling, analysis and design of fuzzy logic controller for the control of ventilation systems using MATLAB fuzzy logic toolbox. Journal of Interdisciplinary Mathematics, 23(4), 843-849 

Views: 248Downloads: 114Citations: 2